# SDR QXEA2009012700046

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 4,997 hours, 5,077 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LT NACELLE DIAPHRAM IS CRACKED JUST ABOVE THE NR 3 FLAP TRACK.  DRILLED OFF CRACKED DIAPHRAM AND WEB, STARTED FABRICATION OF MODSUM ANGLES.  REF TASK CARD 6-54-441.  FINISHED THE FABRICATION OF THE MODSUM ANGLES, LOCATED AND DRILLED UP THE NEW DIAPHRAM AND THE MODSUM ANGLES IAW TC 6-54-441/LT.  PERFORMED  VISUAL SURVEY OF AREA.  INSTALLED LT NACELLE DIAPHRAM WEB AND FWD SUPPORT BRACKET IAW SRM 51-40-10 AND T/C 6-54-441/LH.
